# SDR 95FDEA01340

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Part number: 2024T3
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER T/E CHORD, HORIZONTAL STAB, 3 RUBSTRIP FASTENERS HAVE PULLED THROUGH BETWEEN ELEVATOR STATIONS.  REPAIRED LOWER T/E CHORD IAW FEDEX EA 7-5510-25695.
